# SDR UPS06845928

- Difficulty date: January 9, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SMOKE GOGGLES SCRATCHED.  REPLACED F/O SMOKE GOGGLES.  OPS NORMAL.
